MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 10ML LL W/TWINPAK DEVICE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 10ML LL W/TWINPAK DEVICE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 303393
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 10ml ll w/twinpak device label content was incorrect.The following information was provided by the initial reporter: material # 303393 batch # 5065846.Rcc received a complaint via email.Hello, we have received a quality complaint on product sold to our customer.Please contact the customer and on any future communication.Injuries or adverse event: no item: 303393 quantity affected: 1 bx serial/lot number: (b)(6), po: (b)(4).Are any samples available for return? yes.Reported issue: the product in the boxes is different product than what the boxes read.The outside of the boxes say b-d303393 but b-d303392 are the syringes inside.
 
Additional Manufacturer Narrative
(b)(4).Supplemental mdr - label content incorrect.One hundred samples of 10ml twinpak syringes (part number 303393) from batch 5065846 were received and evaluated.All samples arrived in sealed packages within a single case box and were confirmed to contain 10ml syringes.However, the top web labeling on all packages incorrectly indicated 5ml.The condition observed is non-conforming per product specification.Potential root cause for the incorrect top web defect is associated with the packaging process.A corrective and preventive action (capa) will be initiated to address the issue and prevent recurrence.Furthermore, a device history record review was completed for provided lot number 5065846.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD SYRINGE 10ML LL W/TWINPAK DEVICE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22145763
Report Number1213809-2025-00373
Device Sequence Number12873710
Product Code FMI
UDI-Device Identifier00382903033935
UDI-Public(01)00382903033935(10)5064846
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K974006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number303393
Device Lot Number5065846
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown